# SDR JR2R20250915753

- Difficulty date: September 15, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N82333
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000532
- Aircraft time: 20,952 hours, 12,660 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17061501001
- Condition: Dented
- Location: Zone 100
- Part time: 20,952 hours, 12,660 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT FUSELAGE SKIN BETWEEN FR97-FR97 AND STR27L-STR28L HAS A PROTUDING DENT.   REPAIRED.
